# SDR FDEA200910013449

- Difficulty date: October 1, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727227
- Aircraft serial: 21488
- Aircraft time: 42,456 hours, 29,058 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Module
- Part number: 656021211
- Part serial: R00258
- Condition: Failed
- Location: Flap System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLAP RETRACTION FROM 5 DEG TO 2 DEG NOTICED LE FLAPS LIGHT ILLUMINATED WITH ASSOCIATED NR 1 FLAP AMBER LIGHT ILLUMINATED ON POS TEST PANEL.  CONSULTED QRH AND COMPLIED WITH LED FAILURE DURING FLAP RETRACTION CHECKLIST.  HAD NO ABNORMAL ROLL WITH LIGHT ILLUMINATED.  REMOVED AND REPLACED L/E POS CONTROL MODULE IAW MM 27-82-000-1. REMOVED AND REPLACED NR 1 LE FLAP MICRO SWITCH IAW SRM 27-80-000. CYCLED FLAPS SEVERAL TIME WITH "B" PUMPS AND GROUND INTERCONNECT AND ALSO WITH ENGINE NR 1 AND NR 2 RUNNING.  ALL FLAP OPS AND INDICATIONS NORMAL.
